# SDR 9716379998

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FORWARD CABIN, EMERGENCY BEGAN FLASHING PERIODICALLY.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
